MAUDE Adverse Event Report: DEPUY MITEK LLC US LATARJET TOP HAT SCREW DRIVER; TOP HAT SCREWDRIVER

DEPUY MITEK LLC US LATARJET TOP HAT SCREW DRIVER; TOP HAT SCREWDRIVER
Model Number 285295
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: background: the mdr department is complaining about the instruments in this set, saying the bolts that hold the driver shafts in the handles can come loose or hold debris under them.Investigation summary: the latarjet top hat screw driver (part #: 285295, lot #: 13j01) was received and evaluated at us cq.Upon visual inspection, there was rust on etch of the device.Thus, the reported complaint can be confirmed.The possible root cause could be attributed to fair wear and tear from the repeated use and sterilization cycles.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent to which this complaint is observed in the field a manufacturing record evaluation was performed for the finished device lot number (13j01), and no non-conformances related to the reported complaint condition were identified.
 
Event or Problem Description
It was reported from the affiliate that the latarjet top hat screw driver device bolts that held the driver shaft in the handles came loose and held debris under them.During an in-house engineering evaluation, it was determined that the device had rust on the etch of the device.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the procedure or whether a like device was available for use.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
LATARJET TOP HAT SCREW DRIVER
Common Device Name
TOP HAT SCREWDRIVER
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key12191665
Report Number1221934-2021-02213
Device Sequence Number3590358
Product Code LXH
UDI-Device Identifier10886705018086
UDI-Public10886705018086
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number285295
Device Catalogue Number285295
Device Lot Number13J01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1